# SDR DALA2023100608222

- Difficulty date: October 5, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 52,774 hours, 36,636 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CORROSION AROUND OF AFT CARGO DOOR JAMB. SUMMARY OF NRC 0007: CORROSION LEVEL 2. AFT CARGO DOOR JAMB WAS REPAIRED PER B717-200 SRM 53-20-15-2R PROCEDURE 7 REPAIR 7 PAR 5 FIGURE 201. (LP #0002390)
